# SDR DALA2018030101304

- Difficulty date: January 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,054 hours, 25,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING R3 DOOR TO DO GIRT BAR LUBE, GIRT BAR CAME LOOSE AND FELL TO THE FLOOR. REMOVED SLIDE COVER AND INSTALLED PIN. INSTALLED GIRT BAR IAW AMM 25-66, REMOVED AND STOWED PIN.  VERIFIED DOOR SLIDE BOTTLE PIN RMVD AND STORED. OK TO INSTALL DOOR BUSTLER 3R DOOR. INSTALLED SLIDE COVER, OPS CK NML. INSPECTED AREA AND RII INSPECTIONS COMPLETE.
